# SDR ASOA2015070713277

- Difficulty date: June 12, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT BS 349 AND STR 17R.  REMOVED THE BRACKET  IAW SRM 51-42-21.  INSTALLED A NEW BRACKET IAW SRM 51-42-21-00 .
